Topological equivalence of quasihomogeneous systems of differential equations
Differencialʹnye uravneniâ, Tome 25 (1989) no. 11, pp. 2016-2017
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_11_a33,
author = {M. A. Ivanov},
title = {Topological equivalence of quasihomogeneous systems of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2016--2017},
year = {1989},
volume = {25},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_11_a33/}
}
M. A. Ivanov. Topological equivalence of quasihomogeneous systems of differential equations. Differencialʹnye uravneniâ, Tome 25 (1989) no. 11, pp. 2016-2017. http://geodesic.mathdoc.fr/item/DE_1989_25_11_a33/